Research Repository

Some Hermite-Hadamard type inequalities for functions whose products with exponentials are convex

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, I (2015) Some Hermite-Hadamard type inequalities for functions whose products with exponentials are convex. Scientific Studies and Research. Series Mathematics and Informatics, 25 (1). 145 - 158. ISSN 2067-3566

[img] Text
03-dragomir-final.pdf - Published Version
Restricted to Repository staff only

Download (258kB)
Item Type: Article
Uncontrolled Keywords: Convex functions; Hermite-Hadamard inequality; Special means
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2016 02:46
Last Modified: 20 Aug 2019 01:40
URI: http://vuir.vu.edu.au/id/eprint/31743
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar